×

Conjugate points of solutions of an iterated differential equation of the \(n\)-th order. (English) Zbl 0545.34025

The author is concerned with a spacing of null points of oscillatory bands of solutions of an iterated linear differential equation of the n- th order. He introduces the notion of the n-th conjugate point as well as the notion of weakly and strongly conjugate points. He describes the properties of them and uses them for a description of the spacing of null points of an iterated equation.
Reviewer: M.Greguš

MSC:

34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Vlček V.: The first conjugate point of solution of the N-th order iterated differential equation. Acta UP Olom., F. R. N., Tom 73, 1982. · Zbl 0522.34029
[2] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung. VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. · Zbl 0153.11201
[3] Sherman T. L.: Properties of solutions of Nth order linear differential equations. Pacific J. Math., Vol. 15, No. 3, 1965. · Zbl 0132.31204
[4] Vlček V.: Conjugate points of solutions of a fourth-order iterated linear differential equation. Acta UP Olom., F. R. N., Tom 53, 1977.
[5] Vlček V.: On a distribution of zeros of solutions of a fourth-order iterated linear differential equation. Acta UP Olom., F. R. N., Tom 57, 1978.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.